The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Mcgillen, J B and Kelly, C and Martinez-Gonzalez, A and Martin, N K and Gaffney, E A and Maini, P. K. and Perez-Garcia, V (2014) Glucose-lactate metabolic cooperation in cancer: insights from a spatial mathematical model and implications for targeted therapy. Journal of Theoretical Biology, 361 (1). pp. 190-203.

Zubkov, V S and Breward, C J W and Gaffney, E A (2013) Meniscal fluid dynamics near Marx's line. Bulletin of Mathematical Biology, 75 (9). pp. 1524-1543. ISSN n/a

Ishimoto, K and Gaffney, E A (2013) Squirmer dynamics near a boundary. Physical Review E, 88 (6). 062702.

Curtis, M P and Gaffney, E A (2013) The three sphere swimmer in a nonlinear viscoelastic medium. Physical Review E, 87 (4). 043006.

This list was generated on Mon Oct 23 08:14:47 2017 BST.